# SDR CALA9901004

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .5 INCH CRACKS THROUGH BOLT HOLES AT O/B LOWER ANGLE INSIDE RT WING FIXED LEADING EDGE RIB, WBL 92.0 (AFT OF NR 4 L/E FLAP I/B END).  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-2, PAGE 2, 51-40-3, PAGE 1, AND 51-20-2, PAGE 1.
